# SDR UALA2012022001033

- Difficulty date: February 17, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 41,720 hours, 5,081 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 2
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CYCLING ON AND OFF WITH ASSOCIATED ADVISORY MESSAGE.  CREW TRIED CYCLING PACK SWITCH, ADDING POWER FROM RT ENGINE, NO HELP.  REPLACED RT LOWER FLOW CONTROL VALVE PER AMM AND COMPRESSOR DISCHARGE TEMP SENSOR M2 1520.
